Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 17, 2014, 10:48 PM CDT for Ramsey County, Minnesota. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 17, 2014, 11:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
County Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 39 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:50 PM CDT | HAIL 0.75 | St Louis Park, MN | |
| Jun 17, 10:58 PM CDT | HAIL 1 | 1 Se Golden Valley, MN | MOSTLY PEA WITH SOME PENNY SIZE HAIL REPORTED. |
| Jun 17, 11:00 PM CDT | HAIL 1 | 2 Sse Robbinsdale, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
716
WWUS83 KMPX 180348
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT TUE JUN 17 2014
MNZ060>062-180430-
ANOKA-HENNEPIN-RAMSEY-
1048 PM CDT TUE JUN 17 2014
AT 1047 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK...OR 3 MILES NORTHWEST OF SOUTH
MINNEAPOLIS. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST LOUIS PARK.
DOWNTOWN MINNEAPOLIS.
NORTH MINNEAPOLIS.
ST ANTHONY.
NEW BRIGHTON.
ARDEN HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4511 9298 4508 9298 4487 9330 4493 9349
4522 9325
TIME...MOT...LOC 0348Z 221DEG 22KT 4495 9333
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 7:12 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 17, 7:12 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
712 PM CDT TUE JUN 17 2014
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 17 2014
SURFACE WARM FRONT STRETCHES FROM NORTHERN IOWA ACROSS NORTHERN
ILLINOIS THIS AFTERNOON. PLENTY OF MOISTURE AND INSTABILITY
ALONG/SOUTH OF THIS FEATURE...ALTHOUGH A FAIRLY STOUT CAP IS IN
PLACE AS ILLUSTRATED BY H7 TEMPS CIRCA +13C ALONG THE MN/IA BORDER.
CAMS MODELS STILL ALL OVER THE PLACE REGARDING WHAT WILL HAPPEN THIS
AFTERNOON. THINKING THE MOST LIKELY SCENARIO WOULD BE FOR A FEW
LIGHT SHOWERS TO DEVELOP THIS AFTERNOON OUT OF THE CU/ACCUS FIELD
THAT HAS DEVELOPED OVER CENTRAL/SOUTHERN MN. THEN THE STRONGER
THUNDERSTORM ACTIVITY WOULD TAKE SHAPE THIS EVENING AS THE LLJ
CRANKS UP AND THE MID LEVEL CAP ERODES. THREAT FOR STRONG/SEVERE
STORMS STILL LOOKS TO BE SOUTHERN MN/NORTHERN IA THIS EVE...WITH
ACTIVITY THEN EXPANDING TOWARD WEST CENTRAL WI. VERY STEEP LAPSE
RATES...IMPRESSIVE MLCAPE...AND EBS VALUES CONTINUE TO INDICATE
THE POTENTIAL FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING THE
KITCHEN SINK AS FAR AS WEATHER TYPES ARE CONCERNED. EVENTUAL MCS
DEVELOPMENT WOULD THEN BE EXPECTED AS THE STORMS WORK INTO WI.
ACTIVITY SHOULD HAVE EXITED THE BULK OF THE FORECAST AREA BY
DAYBREAK WEDNESDAY...WITH BRISK EAST WINDS DEVELOPING. SCATTERED
THUNDERSTORMS MAY REDEVELOP ON WEDNESDAY AFTERNOON...BUT
WIDESPREAD ACTIVITY WILL LIKELY HOLD OFF UNTIL INTO THE
EVENING/NIGHTTIME HOURS AS THE UPPER LOW APPROACHES.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 224 PM CDT TUE JUN 17 2014
WASH... RINSE... REPEAT... PRETTY MUCH LITERALLY WITH ROUNDS OF
SHRA/TSRA STILL LOOKING POSSIBLE FOR AT LEAST A FEW MORE DAYS
UNTIL WE FINALLY MOVE THE UPPER TROUGH THROUGH THE AREA OVER THE
WEEKEND. AS THE PAST TWO DAYS HAVE SHOWN... TRYING TO GET MUCH OF
A HANDLE ON WHERE THE BAROCLINIC ZONE WILL RESIDE MORE THAN 12 OR
SO HOURS AHEAD OF TIME IS VERY DIFFICULT. ITS POSITION INFLUENCES
WHERE CONVECTION WILL BE MOST WIDESPREAD... AND THE CONVECTION IN
TURN INFLUENCES ITS POSITION. SO... WITHOUT A PERFECT MODEL
SOLUTION WITH RESPECT TO CONVECTION IT IS TOUGH TO PIN DOWN
LOCATION AND TIMING TOO PRECISELY... AND WE CERTAINLY WON/T HAVE
ANY PERFECT SOLUTIONS. HOWEVER... AS WE MOVE TOWARD THE END OF THE
WEEK WE WILL AT LEAST HAVE MORE IN THE WAY OF LARGE SCALE FORCING
UPON WHICH TO HANG OUR HATS. THE GFS AND ECMWF ARE ACTUALLY IN
REMARKABLY GOOD AGREEMENT ON THE LARGE SCALE MASS FIELDS THROUGH
THE FORECAST PERIOD... SO STUCK CLOSE TO A CONSENSUS OF THEIR
GUIDANCE. THAT APPROACH COULD STILL BE WRONG... BUT IT WOULD BE
TOUGH TO GO WITH SOMETHING ELSE WITH ANY DEGREE OF CONFIDENCE.
OVERALL... WE/LL BE LOOKING AT THE WESTERN CONUS UPPER LOW TO
EJECT NORTHEASTWARD LATE WEDNESDAY NIGHT AND THURSDAY WHICH SHOULD
HELP TO PUSH THE WARM FRONTAL ZONE NORTHWARD FINALLY... SO
SHRA/TSRA SHOULD HAVE A BETTER CHANCE OF HITTING THE NORTH/EAST
PORTION OF THE AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. THE
SURFACE TROUGH AND EVENTUALLY THE COLD FRONT WILL WORK INTO THE
AREA LATE THURSDAY... WHICH SHOULD BRING A CHANCE FOR WIDESPREAD
SHRA/TSRA ACROSS THE AREA. INSTABILITY SHOULD STILL BE FAIRLY
SIGNIFICANT... BUT SHEAR LOOKS TO BE LIMITED UNTIL AFTER WE LOSE
MUCH OF THE INSTABILITY... SO WOULD MAINLY BE MULTICELL SEVERE
CONCERN OF HAIL AND WIND. BUT... A DECENT SHOT OF INCH OR BETTER
RAIN SHOULD MOVE THROUGH THE AREA THURSDAY INTO THURSDAY
EVENING... WITH LOCALLY HIGHER AMOUNTS CERTAINLY POSSIBLE WITH
STORM ACTIVITY. THE UPPER LOW WILL SLOWLY DRIFT EAST NEAR THE
US/CANADIAN BORDER FRIDAY THROUGH THE WEEKEND... WITH SOME
INSTABILITY AND MOISTURE LINGERING OVER OUR AREA. PCPN CHANCES
SHOULD BE DIURNALLY ENHANCED WITH HEATING THROUGH THE WEEKEND...
ALTHOUGH THERE IS A SECONDARY FROPA AND SHORTWAVE ADVERTISED ON
SATURDAY WHICH MIGHT BRING BEST CHANCES THEN. THE GFS AND ECMWF
BOTH SUFFICIENTLY BUILD THE SURFACE HIGH AND DRIER AIR INTO THE
AREA BY MONDAY AND TUESDAY TO SUGGEST PCPN CHANCES WILL MAINLY
SHIFT SOUTH/EAST OF THE AREA AT THAT POINT... SO ALLOWED FOR POPS
TO FINALLY EXIT MOST OF THE CWFA.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 642 PM CDT TUE JUN 17 2014
THERE IS A CONDITIONAL THREAT FOR WIDESPREAD THUNDERSTORMS AND
FLOODING RAINS ACROSS SOUTHERN MINNESOTA LATER THIS EVENING AND
OVERNIGHT. WARM FRONT CURRENTLY LOCATED OVER CENTRAL IOWA WITH
CONVECTION NOW DEVELOPING OVER NORTHEASTERN NEBRASKA. THIS
ACTIVITY WILL SPREAD EAST WITH TIME...BUT HOW FAR NORTH IT GETS IS
QUITE UNCERTAIN. BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG THE
IOWA BORDER...BUT MAINTAINED VCTS AT ALL THE TAF SITES EXCEPT FOR
AXN AND STC. AS THE SITUATION EVOLVES AND CONFIDENCE IS
INCREASED...AMENDMENTS WILL BE ISSUED TO FINE TUNE TIMING AND
IMPACTS. FOLLOWING THE THUNDERSTORMS...MVFR CIGS ARE POSSIBLE BUT
REMAINED MUCH MORE OPTIMISTIC THAN GUIDANCE IS CURRENTLY
INDICATING. THIS WILL NEED TO BE WATCHED AS WELL.
KMSP...BEST CHANCE FOR STORMS WILL BE SOUTH OF MSP...BUT THAT DOES
NOT MEAN THE TERMINAL WILL MISS ALL ACTIVITY. BEYOND 03Z...IT IS A
LOW CONFIDENCE FORECAST UNTIL WEDNESDAY MORNING WHEN VFR AND DRY
CONDITIONS RETURN. LOW CHC OF TS AGAIN LATE WED AFTERNOON.
/OUTLOOK FOR KMSP/
WED NIGHT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS ESE 10-15 KTS.
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MNZ082>085-
091>093.
WI...NONE.
&&
SHORT TERM...LS
LONG TERM...TRH
AVIATION...BORGHOFFHazardous weather outlook, Jun 17, 8:43 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 843 PM CDT TUE JUN 17 2014 MNZ082>085-091>093-190145- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 843 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE TONIGHT. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ACTIVITY THAT DOES DEVELOP. RECENT WET CONDITIONS WILL ALSO LEAD TO AN ELEVATED RISK FOR FLASH FLOODING...ESPECIALLY WHERE ANY STORMS CAN TRAIN OVER THE SAME LOCATION. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL WITH THIS ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL ...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN OCCUR OVER THE MINNESOTA RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND AGAIN WEDNESDAY AND THURSDAY. MNZ051>070-073>078-WIZ014>016-023>028-190145- SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-EAU CLAIRE- 843 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. SCATTERED STORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND PERSIST THROUGH LATE TONIGHT. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DOES DEVELOP. RECENT WET CONDITIONS WILL ALSO LEAD TO AN ELEVATED RISK FOR FLASH FLOODING...ESPECIALLY WHERE ANY STORMS CAN TRAIN OVER THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS WEDNESDAY AND THURSDAY. THE ADDITIONAL RAINFALL WITH THIS ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL ...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN OCCUR OVER THE MINNESOTA RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN WEDNESDAY AND THURSDAY. MNZ041>045-047>050-190145- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON- 843 PM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWER AND THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH THURSDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS. THE ADDITIONAL RAINFALL WITH THIS ACTIVITY WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT WILL TRANSITION FROM A FLASH FLOOD THREAT TO MORE OF A MAINSTEM RIVER FLOOD THREAT BY THE END OF THE WEEK. SECTIONS OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER AT SAINT PAUL ...COULD REACH FLOOD STAGE BY FRIDAY SHOULD WIDESPREAD HEAVY RAIN OCCUR OVER THE MINNESOTA RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND THURSDAY. BORGHOFF
In the hours before
Local storm report, Jun 17, 7:59 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 3 NW MAPLETON 43.96N 94.01W
06/16/2014 E75.00 MPH BLUE EARTH MN NWS STORM SURVEY
LARGE TREE BRANCHES DOWN.
0544 PM TSTM WND GST MAPLETON 43.93N 93.95W
06/16/2014 E75.00 MPH BLUE EARTH MN NWS STORM SURVEY
EXTENSIVE TREE DAMAGE THROUGHOUT MAPLETON. NO STRUCTURAL
DAMAGE FOUND.
0550 PM TSTM WND GST 5 N MAPLETON 44.00N 93.96W
06/16/2014 E90.00 MPH BLUE EARTH MN NWS STORM SURVEY
WOODEN ELECTRICAL POLES LEANING. TREES UPROOTED. TREE AND
SOME POWER LINE DAMAGE FROM MAPLETON NORTH ALONG HIGHWAY
22 TO 179TH STREET.
0550 PM TSTM WND GST 4 NNW MINNESOTA LAKE 43.90N 93.85W
06/16/2014 E100 MPH BLUE EARTH MN NWS STORM SURVEY
HALF OF A METAL BUILDING SYSTEM WAS NEARLY DESTROYED.
METAL WALL AND ROOF PANELS PEELED FROM THE BUILDING WITH
NEAR COLLAPSE OF THE NORTH SIDE. EMPTY GRAIN BINS BENT
AND NEARLY TIPPED OVER.
&&
BORGHOFFSpecial weather statement, Jun 17, 10:48 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT TUE JUN 17 2014
MNZ060>062-180430-
ANOKA-HENNEPIN-RAMSEY-
1048 PM CDT TUE JUN 17 2014
AT 1047 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK...OR 3 MILES NORTHWEST OF SOUTH
MINNEAPOLIS. THIS STORM WAS MOVING NORTHEAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ST LOUIS PARK.
DOWNTOWN MINNEAPOLIS.
NORTH MINNEAPOLIS.
ST ANTHONY.
NEW BRIGHTON.
ARDEN HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4511 9298 4508 9298 4487 9330 4493 9349
4522 9325
TIME...MOT...LOC 0348Z 221DEG 22KT 4495 9333
BORGHOFFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:35 PM CDT | River Flood Warning | MPX | Goodhue | 55 hr |
| Jun 17, 10:54 PM CDT | Special Weather Statement | MPX | Blue Earth | 51 min |
| Jun 17, 11:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 48 min |
| Jun 17, 11:35 PM CDT | Special Weather Statement | MPX | Watonwan | 40 min |
| Jun 17, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 46 min |
| Jun 18, 12:12 AM CDT | Flash Flood Warning | MPX | Blue Earth, Nicollet | 4 hr |
| Jun 18, 12:50 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 55 min |
| Jun 18, 2:42 AM CDT | Flash Flood Warning | MPX | Brown | 4 hr |
| Jun 18, 3:02 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 43 min |
| Jun 18, 7:11 AM CDT | Areal Flood Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Waseca | 4 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Blue Earth, Nicollet | 9 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 16 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Carver, Scott | 19 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 21 days |
| Jun 18, 2:41 PM CDT | Flash Flood Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 25 more | 29 hr |
| Jun 18, 3:47 PM CDT | Areal Flood Warning | MPX | Le Sueur, Rice, Steele, Waseca | 4 days |
| Jun 17, 11:29 PM CDT | Special Weather Statement | MPX | Eau Claire | 46 min |
| Jun 17, 11:30 PM CDT | Special Weather Statement | MPX | Polk | 45 min |
| Jun 17, 11:53 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 52 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.